Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: Please advise as I am very worried......
|adam - Sat Sep 18, 2004 7:03 am||
A close female friend is currently in hospital in Russia. She was admitted on Monday with suspected inflamation of the ovaries and told she would need to stay in hospital for 10 days. I felt that this was rather strange as I would have expected a course of antibiotics or something similar to be prescribed and a hospital checkup after a few days. As it is, and although she has felt fine since Wednesday, she is being given anything up to 12 various injections per day (she has not been told what they are for) and has today informed me that she is also being treated for "blood stagnation" by having blood drawn from her arm and then injected into her buttocks. Apart from the fact that she tells me it is very painful, this strikes me as rather barbaric and I cannot see what possible benefit there could be. I am also extremely concerned that the procedure may actually be detrimental to her health. I have voiced my concerns to her but she tells me that many of the women on her ward are being given this same treatment. Could someone please advise?
|Carolyn Merritt, LPN - Sat Sep 25, 2004 6:41 pm||
Do you know what type of hospital she is in? Has your friend ever had a problem with hallucinations or delusions? I cannot fathom any reason why a group of women would have blood removed and then injected into their buttocks. Perhaps she is being given medication that makes her unable to relate things coherently. Without more information about the situation there, I cannot begin to guess what is wrong with her.
Thanks for using The Doctor's Lounge,
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.